Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi there, I am Dr. Kane, and I will do my best to assist you with your pet today. Please give me a moment to type up a response to your concerns. In the meantime- please take a moment to relay any other pertinent information. Sound good?
I am sorry I cannot accept phone calls, but can chat with you here via text. Is that OK?
Aleve contains naproxen, which can be toxic to dogs. It can certainly cause the stomach upset you are seeing, and can also affect the kidneys as well. My recommendation would also be to take him somewhere where they can check his vital signs, and check bloodwork to see if his kidneys are affected. If kidneys are affected- they will want to hospitalize for IV fluids. If kidneys OK, they may treat as outpatient with gastroprotectant medications.
This could be done at a non-emergency type facility if they have an opening today, if you cannot find an opening somewhere for him, he may have to go to an ER facility. The ER may be your best bet- in case his kidneys are affected, they will be able to provide overnight monitoring if he needs to be hospitalized.
I hope this has helped. Do you have any other questions for me now?
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION at the top of your screen. Thank you!